Access count of this item: 102

Files in This Item:
File Description SizeFormat 
1442-4.pdf1.79 MBAdobe PDFView/Open
Title: DENOTATIONAL SEMANTICS EXCLUDING WEAK-EXTENSIONALITY IN SIMPLE TYPES (Proof Theory and Computation Theory)
Authors: Kurata, Toshihiko
Author's alias: 倉田, 俊彦
Issue Date: Jul-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1442
Start page: 48
End page: 67
URI: http://hdl.handle.net/2433/47574
Appears in Collections:Proof Theory and Computation Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.